MathSciNet Relay Station
MathSciNet bibliographic data
MR1016893 (90j:11099) 11P21 (11D99)
Bombieri, E.; Pila, J. The number of integral points on arcs and ovals. Duke Math. J. 59 (1989), no. 2, 337–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement